I’m still in the withdrawal process :(

I’ve not taken any painkiller for 3 to 4 days now. I thought that I was over the withdrawal symptoms but I keep feeling sick quite often over the last 2 days. It is never a smooth ride when I go through the cold turkey process to quit them. The muscle cramps aren’t pleasant. The headaches keep coming and going at the moment. In the next few days it should have passed. I was taking them for 2 weeks consistently. That probably means it’s going to take a while to not feel this way. I feel less tired now. I have decided to go to bed earlier tonight because I’d rather sleep through all this stuff. I feel fat because I’m bloated which is probably another withdrawal symptom.

I’m watching a random thing called the I-Land on Netflix. I didn’t like it at first but it is starting to make sense now. This thing is something about prisoners being put into a simulator to prove whether they can be rehabilitated. They were put into an island situation. One of them woke up half way through and found out the truth about the project. She got put back into the simulation and tried to tell the others but they thought that it was something she had imagined after being knocked out. If you want to know what happens then you’ll have to watch it. I don’t know how long it is going to be available because it’s a limited series from the Netflix Originals productions. 

One thought on “I’m still in the withdrawal process :(

  1. I think I do want to know what happens in I-land.

    I have enjoyed Netflix Original science fiction in the past.

    Currently watching Unbelievable – at least the first episode.

    I did not get far because this is the sporting season…

    Like

Comments are closed.